# SDR AALA201901179003

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 314 hours, 115 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Equipment Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT SMOKE LIGHT ILLUMINATED DURING CRUISE,  COMPLIED WITH QRH PROCEDURES.  LIGHT REMAINED ILLUMINATED. MAINTENANCE PERFORMED FIM 21-27-00-810-805 AND PERFORMED E/E COOLING SMOKE DETECTOR TEST IAW AMM 26-19-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO FAULTS NOTED.
